Czechoslovak Mathematical Journal, Vol. 59, No. 3, pp. 721-739, 2009

A simplified multidimensional integral

Agnes M. Backhausz, Vilmos Komornik, Tivadar Szilagyi

Agnes M. Backhausz, Institute of Mathematics, Eotvos Lorand University, Pazmany P. setany 1/C, 1117 Budapest, Hungary, e-mail: agnes@cs.elte.hu; Vilmos Komornik, Departement de mathematique, Universite Louis Pasteur, 7 rue Rene Descartes, 67084 Strasbourg Cedex, France, e-mail: komornik@math.u-strasbg.fr; Tivadar Szilagyi, Department of Applied Analysis and Computational Mathematics, Eotvos Lorand University, Pazmany P. setany 1/C, 1117 Budapest, Hungary, e-mail: sztiv@cs.elte.hu

Abstract: We present a simplified integral of functions of several variables. Although less general than the Riemann integral, most functions of practical interest are still integrable. On the other hand, the basic integral theorems can be obtained more quickly. We also give a characterization of the integrable functions and their primitives.

Keywords: integral of several variables, characterization of primitives

Classification (MSC 2000): 26B15, 28A10


Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.
Subscribers of Springer need to access the articles on their site, which is http://www.springeronline.com/10587.


[Previous Article] [Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]